Qualitative Theory of Dynamical Systems

, Volume 15, Issue 1, pp 81–93 | Cite as

On Sufficient Conditions for the Existence of Solutions for First Order Equations and Fourth Degree with the Painlevé Property

  • Khaled M’hamed-Messaoud
  • Arezki Kessi
  • Toufik Laadj
Article
  • 95 Downloads

Abstract

In this paper we consider the non linear Fuchs differential equation of order one and fourth degree with polynomial coefficients for the unknown and analytic in the variable. We give the sufficient conditions for Painlevé property and we list some Fuchs differential equations with fixed critical points.

Keywords

Differential equations Painlevé property Fuchs theorem  Critical points 

Mathematics Subject Classification

34M55 34A34 34E20 33E30 

References

  1. 1.
    Bureau, F.J.: Differential equations with fixed critical points. Annali di Matematica pura ed applicata LXIV, 229–364 (1964)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Fuchs, L.: über differentialgleichungen, deren integrale feste verzweigungspunkte besitzen. Koniglichen Preussischen Akademie der Wissenschaften 32, 699–719 (1884)Google Scholar
  3. 3.
    Hille, E.: Ordinary Differential Equations in the Complex Domain. Wiley-Interscience, New York (1976)MATHGoogle Scholar
  4. 4.
    Ince, E.L.: Ordinary Differential Equations. Dover, New york (1964)MATHGoogle Scholar
  5. 5.
    Kessi, A., Messaoud, K.M.: First order equations without mobile critical points. Regul. Chaotic Dyn. 6(1), 1–6 (2000)MathSciNetMATHGoogle Scholar
  6. 6.
    Kolesnikova, N.S., Lukashevich, N.A.: Sufficient conditions for the existence of solutions with stationary critical singular points for first order equations. Differencial’nye Uravnenija V 8(10), 1753–1760 (1972)MathSciNetGoogle Scholar
  7. 7.
    Painlevé, P.: Sur les lignes singulières des fonctions analytiques. Annales de la faculté de Toulouse, Toulouse (1888)Google Scholar

Copyright information

© Springer Basel 2015

Authors and Affiliations

  • Khaled M’hamed-Messaoud
    • 1
  • Arezki Kessi
    • 1
  • Toufik Laadj
    • 1
  1. 1.Department of MathematicsUniversity of Science and Technology (USTHB)AlgiersAlgeria

Personalised recommendations